EconPapers    
Economics at your fingertips  
 

The optimality of nominal contracts

Scott Freeman and Guido Tabellini

No 9114, Working Papers from Federal Reserve Bank of Dallas

Pages: 35 pages
Date: 1991
Note: Published as: Freeman, Scott and Guido Tabellini (1998), "The Optimality of Nominal Contracts," Economic Theory 11 (3): 545-562.
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.dallasfed.org/~/media/documents/research/papers/1991/wp9114.pdf Full text (application/pdf)

Related works:
Journal Article: The optimality of nominal contracts (1998) Downloads
Working Paper: The Optimality of Nominal Contracts (1991) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:feddwp:9114

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Working Papers from Federal Reserve Bank of Dallas Contact information at EDIRC.
Bibliographic data for series maintained by Amy Chapman ().

 
Page updated 2025-03-31
Handle: RePEc:fip:feddwp:9114